- -

Multivalued function spaces and Atsuji spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Multivalued function spaces and Atsuji spaces

Show full item record

Naimpally, S. (2003). Multivalued function spaces and Atsuji spaces. Applied General Topology. 4(2):201-209. doi:10.4995/agt.2003.2025.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82364

Files in this item

Item Metadata

Title: Multivalued function spaces and Atsuji spaces
Author: Naimpally, Somashekhar
Issued date:
[EN] In this paper we present two themes. The first one describes a transparent treatment of some of the recent results in graph topologies on multi-valued functions. The study includes Vietoris topology, Fell topology, ...[+]
Subjects: Graph topology , Multi-valued functions , Vietoris topology , Fell topology , Uniform topology , Fell uniform topology , Atsuji spaces , Uniform continuity , Proximal continuity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2025
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2025
Type: Artículo



This item appears in the following Collection(s)

Show full item record